Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the automorphism group of a finite modular $ p$-group


Authors: Richard M. Davitt and Albert D. Otto
Journal: Proc. Amer. Math. Soc. 35 (1972), 399-404
MSC: Primary 20B25
DOI: https://doi.org/10.1090/S0002-9939-1972-0314946-9
MathSciNet review: 0314946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that if G is a finite non-Abelian modular p-group $ (p > 2)$, then the order of G divides the order of the automorphism group of G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20B25

Retrieve articles in all journals with MSC: 20B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0314946-9
Keywords: Finite p-groups, regular, modular, inner automorphisms, central automorphisms
Article copyright: © Copyright 1972 American Mathematical Society